So this is my second month on birth control. I'm in the last week of active pills. So last month during the placebo week I had what I think was a period....but idk what to expect. (I know I'm not pregnant - took test and it was negative).
But anyway on about the 3rd sugar pill I started spotting for about 2 days. And then I got a very light flow for 2 days and my period was over. Is this right. It was my first month on birth control....is it always going to be around 2 days?!?!?!
Before taking birth control my period was always about 6-7 days long and it was quite heavy for the first three days.
So when this happened I thought I was pregnant because the flow was so light.
Is this my body adjusting to the pill? Will it always be like this or can I expect a different sort of period this month?
Posts: 25 | From: Vermont | Registered: Apr 2010
| IP: Logged |
For some women, the pill does shorten and lighten periods considerably. As long as you have some bleeding at some point during the placebo week, there's nothing to be concerned about. It's also entirely possible that your body is still adjusting to the pill - after a few months, you'll probably start to notice a pattern with your withdrawal bleeds.
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.